# SDR DALA2016043003479

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT WEB Y 1732 BETWEEN FRAME 20 AND 21 ATTACH ANGLE PROFILE CORRODED.  REMOVED CORROSION IAW SRM 51-22-11, NO LIMITS FOUND ON THE SRM, R & R FLOOR SUPPORT WEB AND ANGLE IAW SRM 51-42-11.
